Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I'm taking paxil for 9 months. Then my doc shift me in vilazine 20. Paxil make my sex life horrible. Vilazine 20 is ok. But for last 2 months I'm taking vilazine 40 and my libido again decrease. It's not being harder anymore. I'm a healthy 35 years male non smoker .do working out everyday. So what should I do to return my sex power like past?

1 Doctor Answered
Hello- Anti depressants like Vilazine 20 can surely harm your erection by affecting the blood supply of penis and by depressing the verve function too. You can recover by consuming a good herbal aphrodisiac on daily basis to counteract the side effects of your current prescription.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.